Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Diabetic with blood pressure problem. Taking amlong -a and obemit gx1. Reason for losing weight?

i m[57yrs old] diabetic,with having blood pressure problem,my weight is 90 kg/ht 162 cms,taking amlong -a tab for high b.p control,and obemit gx1 for sugar control,recently i have lost 5 kg weight in about last three months with observing diet control,and now morning blood sugar is 75,and after break fast is 150,and iwish to reduce another6 kg in coming 3months,should i go to change my medicines,i play everyday half an hour badminton+walk for 30min/day
Asked On : Wed, 8 Aug 2012
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Diabetologist 's  Response
dear mr bhatija1955.....
Since you are overweight,decreasing upto 15-20 kgs is recomended....
I suggest you have some milk or small quantity of salad before sleeping.
As your sugars at fasting is is completly normal but still there is some chances of low sugars happening.......
Right now you continue with lifestyle modifications and exercise....
There is no need of changing medications at present.

dr vikrant tari
consultant diabetologist and insulin pump specialist
Answered: Thu, 9 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor